- -

(p,q)-Regular operators between Banach lattices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

(p,q)-Regular operators between Banach lattices

Show full item record

Sánchez Pérez, EA.; Tradacete Pérez, P. (2019). (p,q)-Regular operators between Banach lattices. Monatshefte für Mathematik. 188(2):321-350. https://doi.org/10.1007/s00605-018-1247-y

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/156322

Files in this item

Item Metadata

Title: (p,q)-Regular operators between Banach lattices
Author: Sánchez Pérez, Enrique Alfonso Tradacete Pérez, Pedro
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We study the class of (p,q)-regular operators between quasi-Banach lattices. In particular, a representation of this class as the dual of a certain tensor norm for Banach lattices is given. We also provide some ...[+]
Subjects: Banach lattice , (p,q)-Regular operator , Marcinkiewicz-Zygmund inequalities , Lattice tensor norm
Copyrigths: Reserva de todos los derechos
Source:
Monatshefte für Mathematik. (issn: 0026-9255 )
DOI: 10.1007/s00605-018-1247-y
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s00605-018-1247-y
Project ID:
MINISTERIO DE ECONOMÍA Y COMPETITIVIDAD/MTM2016-77054-C2-1-P
UCM/910346
MINECO/MTM2016-76808-P
MINECO/MTM2016-75196-P
info:eu-repo/grantAgreement/MINECO//SEV-2015-0554/ES/INSTITUTO DE CIENCIAS MATEMATICAS/
Thanks:
E. A. Sanchez Perez gratefully acknowledges support of Spanish Ministerio de Economia, Industria y Competitividad and FEDER under Project MTM2016-77054-C2-1-P. P. Tradacete gratefully acknowledges support of Spanish ...[+]
Type: Artículo

References

Aliprantis, C.D., Burkinshaw, O.: Positive Operators. Springer, Dordrecht (2006) (Reprint of the 1985 original)

Bukhvalov, A.V.: On complex interpolation method in spaces of vector-functions and generalized Besov spaces. Dokl. Akad. Nauk SSSR 260(2), 265–269 (1981)

Bukhvalov, A.V.: Order-bounded operators in vector lattices and spaces of measurable functions. Translated in J. Soviet Math. 54(5), 1131–1176 (1991). Itogi Nauki i Tekhniki, Mathematical analysis, Vol. 26 (Russian), 3–63, 148, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow (1988) [+]
Aliprantis, C.D., Burkinshaw, O.: Positive Operators. Springer, Dordrecht (2006) (Reprint of the 1985 original)

Bukhvalov, A.V.: On complex interpolation method in spaces of vector-functions and generalized Besov spaces. Dokl. Akad. Nauk SSSR 260(2), 265–269 (1981)

Bukhvalov, A.V.: Order-bounded operators in vector lattices and spaces of measurable functions. Translated in J. Soviet Math. 54(5), 1131–1176 (1991). Itogi Nauki i Tekhniki, Mathematical analysis, Vol. 26 (Russian), 3–63, 148, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow (1988)

Calderón, A.P.: Intermediate spaces and interpolation, the complex method. Stud. Math. 24, 113–190 (1964)

Danet, N.: Lattice $$(p, q)$$ ( p , q ) -summing operators and their conjugates. Stud. Cerc. Mat. 40(1), 99–107 (1988)

Defant, A.: Variants of the Maurey–Rosenthal theorem for quasi Köthe function spaces. Positivity 5, 153–175 (2001)

Defant, A., Floret, K.: Tensor Norms and Operator Ideals. North-Holland Mathematics Studies, vol. 176. North-Holland, Amsterdam (1993)

Defant, A., Sánchez Pérez, E.A.: Maurey–Rosenthal factorization of positive operators and convexity. J. Math. Anal. Appl. 297(2), 771–790 (2004)

Defant, A., Junge, M.: Best constants and asymptotics of Marcinkiewicz–Zygmund inequalities. Stud. Math. 125(3), 271–287 (1997)

Gasch, J., Maligranda, L.: On vector-valued inequalities of the Marcinkiewicz–Zygmund. Herz Kriv. Type Math. Nachr. 167, 95–129 (1994)

Diestel, J., Jarchow, H., Tonge, A.: Absolutely Summing Operators. Cambridge Studies in Advanced Mathematics, vol. 43. Cambridge University Press, Cambridge (1995)

Fremlin, D.H.: Tensor products of Banach lattices. Math. Ann. 211, 87–106 (1974)

Kalton, N.J.: Convexity conditions for non-locally convex lattices. Glasg. Math. J 25, 141–152 (1984)

Krivine, J.L.: Thèorèmes de factorisation dans les espaces rèticulès. Sèminaire Maurey–Schwartz 1973–1974: Espaces $$L^{p}$$ L p , applications radonifiantes et gèomètrie des espaces de Banach, Exp. Nos. 22 et 23. Centre de Math., Ècole Polytech., Paris (1974)

Kusraev, A.G.: Dominated Operators. Mathematics and Its Applications, vol. 519. Kluwer, Dordrecht (2000)

Levy, M.: Prolongement d’un opérateur d’un sous-espace de $$L_1(\mu )$$ L 1 ( μ ) dans $$L_1(\nu )$$ L 1 ( ν ) . Seminar on Functional Analysis, 1979–1980, Exp. No. 5, 5 pp., École Polytech., Palaiseau (1980)

Lindenstrauss, J., Tzafriri, L.: Classical Banach Spaces II: Function Spaces. Springer, Berlin (1979)

Nielsen, N.J., Szulga, J.: $$p$$ p -Lattice summing operators. Math. Nachr. 119, 219–230 (1984)

Pietsch, A.: Operator Ideals. North-Holland, Amsterdam (1980)

Pisier, G.: Complex interpolation and regular operators between Banach lattices. Arch. Math. (Basel) 62(3), 261–269 (1994)

Pisier, G.: Grothendieck’s theorem, past and present. Bull. Am. Math. Soc. 49(2), 237–323 (2012)

Popa, N.: Uniqueness of the symmetric structure in $$L_p(\mu )$$ L p ( μ ) for $$0 < p < 1$$ 0 < p < 1 . Rev. Roum. Math. Pures Appl. 27, 1061–1083 (1982)

Raynaud, Y., Tradacete, P.: Calderón–Lozanovskii interpolation of quasi-Banach lattices. Banach J. Math. Anal. 12(2), 294–313 (2018)

Schep, A.R.: Products and factors of Banach function spaces. Positivity 14, 301–319 (2010)

Wojtaszczyk, P.: Banach Spaces for Analysts, vol. 25. Cambridge University Press, Cambridge (1996)

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record